Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 17, Issue 2 - Dec 2001
Volume 17, Issue 1 - Jun 2001
Selecting the target year
FUZZY D-CONTINUOUS FUNCTIONS
Akdag, Metin ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 1~17
In this paper, fuzzy D-continuous function is defined. Some basic properties of this continuity are summarized; and sufficient conditions on domain and/or ranges implying fuzzy D-continuity of fuzzy D-continuous functions are given. Also fuzzy D-regular space is defined and by using fuzzy D-continuity, the condition which is equivalent to fuzzy D-regular space, is given.
COMMON FIXED POINT THEOREMS FOR MANN TYPE ITERATIONS
Sharma, Sushil ; Deshpande, Bhavana ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 19~32
In this paper, we give some common fixed point theorems for five and six mappings satisfying the Mann-type iteration in Banach spaces. We improve some results of Gornicki and Rhoades, Khan and Imdad, Cho, Fisher and Kang, Cirick and many others.
ON EXISTENCE THEOREMS FOR NONLINEAR INTEGRAL EQUATIONS IN BANACH ALGEBRAS VIA FIXED POINT TECHNIQUES
Dhage, B.C. ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 33~45
In this paper an improved version of a fixed point theorem of the present author  in Banach algebras is obtained under the weaker conditions with a different method and using measure of non-compactness. The newly developed fixed point theorem is further-applied to certain nonlinear integral equations of mixed type for proving the existence theorems and stability of the solution in Banach algebras.
ON SOME PROPERTIES OF PRETOPOLOGICAL CONVERGENCE STRUCTURES
Park, Sang-Ho ; Kang, Myeong-Jo ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 47~56
In this paper we introduce generalized q-interior operator and n-th pretopological modification of q. Furthermore we establish a characterization of
A PERTURBED ALGORITHM OF GENERALIZED QUASIVARIATIONAL INCLUSIONS FOR FUZZY MAPPINGS
Jeong, Jae-Ug ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 57~70
In this paper, we introduce a class of generalized quasivariational inclusions for fuzzy mappings and show its equivalence with a class of fixed point problems. Using this equivalence, we develop the Mann and Ishikawa type perturbed iterative algorithms for this class of generalized quasivariational inclusions. Further, we prove the existence of solutions for the class of generalized quasivariational inclusions and discuss the convergence criteria for the perturbed algorithms.
STRONG CONVERGENCE OF SOLUTIONS OF NONLINEAR VOLTERRA EQUATIONS IN BANACH SPACES
Jung, Jong-Soo ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 71~85
The strong convergences of solutions to a nonlinear Volterra equation are studied in Banach space. As an application, a nonlinear heat flow in a homogeneous bar of unit length of a material with memory is investigated.
A NOTE ON THE ESSENTIAL SPECTRUM OF AN IRREDUCIBLE P-HYPONORMAL OPERATOR
Lee, Kwang-Il ; Cha, Hyung-Koo ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 87~92
In this paper, we have the extended result of Bunce's theorem. And we show that if T is an irreducible p-hyponormal operator such that T*T-TT* is compact, then
AN EQUIVALENT FORMULATION TO AN
PROBLEM ON A SET HAVING DISTINCT SUBSET SUMS
Bae, Jae-Gug ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 93~101
We give an equivalent formulation to the
conjecture on the lower bound of the greatest element in a set having distinct subset sums. On this basis we suggest a possible approach towards
conjecture. Also we reproduce L. Moser's result by means of an analytic method.
ON THE SPECTRAL GEOMETRY FOR THE JACOBI OPERATORS OF HARMONIC MAPS INTO KENMOTSU MANIFOLDS
Kang, Tae-Ho ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 103~114
When the target manifold is certain Kenmotsu manifolds, we characterize invariant immersions, tangential anti-invariant immersions and normal anti-invariant immersions by the spectra of the Jacobi operator.
UNSOLVED PROBLEMS IN BCK-ALGEBRAS
Dudek, Wieslaw A. ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 115~128
We present old unsolved problems on BCK-sequences connected with convex congruences on BCK-algebras. We posed also some new problems on subalgebras.
OTHER PROOFS OF KUMMER'S SECOND THEOREM
Malani, Shaloo ; Choi, June-Sang ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 129~133
The aim of this research note is to derive the well known Kummer's second theorem by transforming the integrals which represent some generalized hypergeometric functions. This theorem can also be shown by combining two known Bailey's and Preece's identities for the product of generalized hypergeometric series.
SOME FAMILIES OF INFINITE SUMS DERIVED BY MEANS OF FRACTIONAL CALCULUS
Romero, Susana Salinas De ; Srivastava, H.M. ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 135~146
Several families of infinite series were summed recently by means of certain operators of fractional calculus(that is, calculus of derivatives and integrals of any real or complex order). In the present sequel to this recent work, it is shown that much more general classes of infinite sums can be evaluated without using fractional calculus. Some other related results are also considered.
GAUSS SUMMATION THEOREM AND ITS APPLICATIONS
Lee, Hyung-Jae ; Cho, Young-Joon ; Choi, June-Sang ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 147~158
The Gauss summation theorem plays a key role in the theory of(generalized) hypergeometric series. The authors study several proofs of the theorem and consider some applications of it.
CHARACTERIZATIONS OF HOLOMORPHIC FUNCTIONS IN INFINITE DIMENSIONAL COMPLEX SPACES
Kang, Chul-Joong ; Kwon, Su-Mi ; Shon, Kwang-Ho ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 159~165
ON GENERALIZED HAMMING WEIGHTS OF CYCLIC LINEAR CODES GENERATED BY A WEIGHT 2 CODEWORD II
Yoo, Mi-Ja ;
East Asian mathematical journal , volume 17, issue 1, 2001, Pages 167~174
We find the generalized Hamming weights of cyclic linear q-ary codes which are generated by a codeword of weight 2, and of any length.